Convergence of the collocation method and the mechanical quadrature method for nonlinear singular integral equations in $L_p$ space
Differencialʹnye uravneniâ, Tome 30 (1994) no. 12, pp. 2183-2185
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_12_a18,
author = {V. N. Seichuk},
title = {Convergence of the collocation method and the mechanical quadrature method for nonlinear singular integral equations in $L_p$ space},
journal = {Differencialʹnye uravneni\^a},
pages = {2183--2185},
year = {1994},
volume = {30},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_12_a18/}
}
TY - JOUR AU - V. N. Seichuk TI - Convergence of the collocation method and the mechanical quadrature method for nonlinear singular integral equations in $L_p$ space JO - Differencialʹnye uravneniâ PY - 1994 SP - 2183 EP - 2185 VL - 30 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1994_30_12_a18/ LA - ru ID - DE_1994_30_12_a18 ER -
%0 Journal Article %A V. N. Seichuk %T Convergence of the collocation method and the mechanical quadrature method for nonlinear singular integral equations in $L_p$ space %J Differencialʹnye uravneniâ %D 1994 %P 2183-2185 %V 30 %N 12 %U http://geodesic.mathdoc.fr/item/DE_1994_30_12_a18/ %G ru %F DE_1994_30_12_a18
V. N. Seichuk. Convergence of the collocation method and the mechanical quadrature method for nonlinear singular integral equations in $L_p$ space. Differencialʹnye uravneniâ, Tome 30 (1994) no. 12, pp. 2183-2185. http://geodesic.mathdoc.fr/item/DE_1994_30_12_a18/